# SDR SWIA200311794

- Difficulty date: February 19, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 10,511 hours, 15,583 cycles
- Engine: Pwa PW118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT INBOARD FLAP INBOARD BUTTE DOOR CRACKED.  REMOVED AND REPLACED LEFT INBOARD FLAP INBOARD BUTTE DOOR BEARING BRACKET WITH NEW BRACKET IAW EMB120 MM 20-10-01.  P/N:  120-22883-001.
